Alert archive / Idaho / Wind Advisories in 2020
Wind Advisory 15, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Oct 13, 2020, 2:42 AM PDT for 8 counties in Idaho; Pend Oreille County, Spokane County, Stevens County, Washington. It took effect at Oct 13, 2020, 2:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2020, 2:42 AM PDT (09:42 UTC)
- In effect from
- Oct 13, 2020, 2:00 PM PDT
- Expired
- Oct 13, 2020, 8:46 PM PDT
- In force
- 7 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 64 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 9.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
646 WWUS76 KOTX 130942 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 242 AM PDT Tue Oct 13 2020 WAZ042-132300- /O.UPG.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ /O.NEW.KOTX.HW.W.0002.201013T2100Z-201014T0600Z/ East Slopes Northern Cascades- Including the cities of Leavenworth, Mazama, Twisp, Winthrop, Stehekin, and Conconully 242 AM PDT Tue Oct 13 2020 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING ABOVE 4000 FEET... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. Localized gusts 60 to 70 MPH possible. * WHERE...East Slopes Northern Cascades. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines in the mountains mainly over wind exposed areas in the mountains. Power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ003-WAZ032>036-041-044-132300- /O.UPG.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ /O.NEW.KOTX.HW.W.0002.201013T2100Z-201014T0600Z/ Idaho Palouse-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area-Wenatchee Area-Waterville Plateau- Including the cities of Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 242 AM PDT Tue Oct 13 2020 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 MPH expected. Local gusts to 65 MPH possible. * WHERE...In Washington, Lower Garfield and Asotin Counties, Washington Palouse, Moses Lake Area, Upper Columbia Basin, Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, Idaho Palouse. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines in some areas leading to power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ001-002-004-132300- /O.UPG.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ /O.NEW.KOTX.WI.Y.0015.201013T2100Z-201014T0600Z/ Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, Worley, Kellogg, St Maries, Pinehurst, Osburn, Wallace, and Mullan 242 AM PDT Tue Oct 13 2020 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 30 mph with gusts 40 to 50 mph expected. * WHERE...Northern Panhandle, Coeur d'Alene Area and Central Panhandle Mountains. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ026-027-WAZ037-132300- /O.NEW.KOTX.WI.Y.0015.201013T2100Z-201014T0600Z/ Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Mountains- Including the cities of Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Colville, Deer Park, Chewelah, Newport, and Kettle Falls 242 AM PDT Tue Oct 13 2020 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts 40 to 50 mph expected. * WHERE...In Washington, Northeast Mountains. In Idaho, Lewiston Area and Lewis and Southern Nez Perce Counties. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
772 WWUS76 KOTX 132039 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 139 PM PDT Tue Oct 13 2020 WAZ042-140600- /O.CON.KOTX.HW.W.0002.201013T2100Z-201014T0600Z/ East Slopes Northern Cascades- Including the cities of Leavenworth, Mazama, Twisp, Winthrop, Stehekin, and Conconully 139 PM PDT Tue Oct 13 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING ABOVE 4000 FEET... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. Localized gusts 60 to 70 MPH possible. * WHERE...East Slopes Northern Cascades. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines in the mountains mainly over wind exposed areas in the mountains. Power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ003-WAZ032>036-041-044-140600- /O.CON.KOTX.HW.W.0002.201013T2100Z-201014T0600Z/ Idaho Palouse-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area-Wenatchee Area-Waterville Plateau- Including the cities of Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 139 PM PDT Tue Oct 13 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 MPH expected. Local gusts to 65 MPH possible. * WHERE...In Washington, Lower Garfield and Asotin Counties, Washington Palouse, Moses Lake Area, Upper Columbia Basin, Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, Idaho Palouse. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines in some areas leading to power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ001-002-004-026-027-WAZ037-140600- /O.CON.KOTX.WI.Y.0015.201013T2100Z-201014T0600Z/ Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Mountains- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, Worley, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Colville, Deer Park, Chewelah, Newport, and Kettle Falls 139 PM PDT Tue Oct 13 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts 40 to 50 mph expected. * WHERE...In Washington, Northeast Mountains. In Idaho, Lewiston Area and Lewis and Southern Nez Perce Counties, Northern Panhandle, Coeur d'Alene Area and Central Panhandle Mountains. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
449 WWUS76 KOTX 140027 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 527 PM PDT Tue Oct 13 2020 WAZ042-140600- /O.CON.KOTX.HW.W.0002.000000T0000Z-201014T0600Z/ East Slopes Northern Cascades- Including the cities of Leavenworth, Mazama, Twisp, Winthrop, Stehekin, and Conconully 527 PM PDT Tue Oct 13 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...East Slopes Northern Cascades. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines in the mountains mainly over wind exposed areas in the mountains. Power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ003-WAZ032>036-041-044-140600- /O.CON.KOTX.HW.W.0002.000000T0000Z-201014T0600Z/ Idaho Palouse-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area-Wenatchee Area-Waterville Plateau- Including the cities of Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 527 PM PDT Tue Oct 13 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 MPH expected. Local gusts to 65 MPH possible. * WHERE...In Washington, Wenatchee Area, Waterville Plateau, Washington Palouse, Lower Garfield and Asotin Counties, Upper Columbia Basin, Moses Lake Area and Spokane Area. In Idaho, Idaho Palouse. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Blowing dust will also result in reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ001-002-004-026-027-WAZ037-140600- /O.CON.KOTX.WI.Y.0015.000000T0000Z-201014T0600Z/ Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Mountains- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, Worley, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Colville, Deer Park, Chewelah, Newport, and Kettle Falls 527 PM PDT Tue Oct 13 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph. * WHERE...In Washington, Northeast Mountains. In Idaho, Lewis and Southern Nez Perce Counties, Lewiston Area, Coeur d'Alene Area, Northern Panhandle and Central Panhandle Mountains. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
905 WWUS76 KOTX 140346 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 846 PM PDT Tue Oct 13 2020 IDZ003-WAZ032>036-041-042-044-140500- /O.CAN.KOTX.HW.W.0002.000000T0000Z-201014T0600Z/ Idaho Palouse-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area-Wenatchee Area-East Slopes Northern Cascades- Waterville Plateau- Including the cities of Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Leavenworth, Mazama, Twisp, Winthrop, Stehekin, Conconully, Waterville, and Mansfield 846 PM PDT Tue Oct 13 2020 ...HIGH WIND WARNING IS CANCELLED... Winds will be windy and gradually decrease overnight, but damaging winds are longer expected. $$ IDZ001-002-004-026-027-WAZ037-140500- /O.CAN.KOTX.WI.Y.0015.000000T0000Z-201014T0600Z/ Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Mountains- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, Worley, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Colville, Deer Park, Chewelah, Newport, and Kettle Falls 846 PM PDT Tue Oct 13 2020 ...WIND ADVISORY IS CANCELLED... Winds will gradually decrease through the night. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Oct 12, 9:58 PM PDT, 4 hours 44 minutes earlier.
Area forecast discussion, Oct 12, 9:58 PM PDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
958 PM PDT Mon Oct 12 2020
.SYNOPSIS...
Late tonight into Tuesday the next broad precipitation threat
comes in, including rain and higher mountain zones. It will also
bring additional windy conditions. Then drier weather is expected
for the middle to end of the week. Look for some rather cold
temperatures Thursday morning, but otherwise seasonal
temperatures.
&&
.DISCUSSION...
With the forecast update this evening, we decided to lower the
elevation for the winter weather advisory down to 3,000 feet and
delay the start time to 2 AM. Radar still shows precipitation
mostly offshore and just beginning to move into the coastal areas
of the Northwest at 10 PM. The atmosphere will take another few
hours to moisten from the top down before precipitation really
begins to reach the surface east of the Cascade crest.
Temperature profiles would support at least a rain/snow mix for
Republic in the Okanogan Highlands and other communities around
3,000 feet and higher in elevations there. Considering that the
upward motion in the dendritic layer will be quite strong, the
thinking is that some heavy wet snow may be able to fight the warm
road temperatures for slushy accumulations. The same may also be
said for the upper reaches of the Methow Valley, but that may be
harder to come by with surface temperatures still in the upper 30s
to lower 40s. The main impacts for snow still look to mainly be
over Washington Pass, Loup Loup Pass and Sherman Pass. Washington
Pass will see the chance for 6 to 12 inches of snowfall winter
travel conditions.
No changes have been made to the High Wind Watch. The sustained
wind speeds don't quite look as if they will achieve criteria,
but the potential for 55-60 mph gusts will be there. Best chances
for these strong damaging wind gusts may come via convective
showers. Confidence is there to upgrade to a warming on the
evening shift and will let the overnight shift take another look
at the new model data. /SVH
&&
.AVIATION...
06Z TAFs: Rain and MVFR ceilings are expected to begin overnight
around 9Z for KEAT-KMWH, 11-12z for KGEG-KSFF-KCOE-KPUW-KLWS and
will last through tomorrow afternoon. Ceilings will being to lift
and winds will being to increase around 21Z following the
precipitation. Westerly winds will increase with gusts in the 30-40
kt range common across the region, with local gusts to 50 kts
possible.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 41 59 38 56 30 56 / 60 100 20 10 0 0
Coeur d'Alene 40 57 38 55 31 54 / 50 100 40 10 10 0
Pullman 40 59 36 54 29 54 / 60 100 40 10 10 0
Lewiston 49 66 47 61 39 60 / 60 100 40 10 10 0
Colville 36 55 30 58 24 57 / 50 100 20 0 0 0
Sandpoint 38 50 36 51 29 51 / 40 100 60 10 10 0
Kellogg 40 54 41 50 35 52 / 50 100 80 30 10 0
Moses Lake 45 64 40 62 32 59 / 70 90 10 0 0 0
Wenatchee 45 60 46 59 39 59 / 80 100 30 10 0 0
Omak 39 56 37 61 33 59 / 80 100 20 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...High Wind Watch from Tuesday afternoon through Tuesday evening
for Central Panhandle Mountains-Coeur d'Alene Area-Idaho
Palouse-Northern Panhandle.
WA...Winter Weather Advisory from 2 AM to 10 AM PDT Tuesday above
3000 feet for East Slopes Northern Cascades-Okanogan
Highlands.
High Wind Watch from Tuesday afternoon through Tuesday evening
for Lower Garfield and Asotin Counties-Moses Lake Area-
Spokane Area-Upper Columbia Basin-Washington Palouse-
Waterville Plateau-Wenatchee Area.
High Wind Watch from Tuesday afternoon through Tuesday evening
for East Slopes Northern Cascades.
&&Hazardous weather outlook, Oct 12, 5:01 AM PDT, 21 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 501 AM PDT Mon Oct 12 2020 IDZ003-WAZ032>036-041-044-131215- Idaho Palouse-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area-Wenatchee Area-Waterville Plateau- 501 AM PDT Mon Oct 12 2020 This Hazardous Weather Outlook is for portions of North Idaho... Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT Locally windy conditions will continue this morning especially on the palouse. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY There is the potential for high winds late Tuesday afternoon into the evening. Wind gusts of 35 to 50 mph will be common, with areas of 50 to 60 mph gusts possible. WAZ038-042-131215- Okanogan Highlands-East Slopes Northern Cascades- 501 AM PDT Mon Oct 12 2020 This Hazardous Weather Outlook is for portions of North Central Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Tuesday morning moderate snow is expected above 3000 feet north of Lake Chelan including Washington Pass, Loup Loup Pass, and Sherman Pass. For late Tuesday afternoon and evening high wind gusts may develop in the mountains of Chelan county with gusts 50 to 60 MPH possible. IDZ001-002-004-026-027-WAZ031-037-043-131215- Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Blue Mountains-Northeast Mountains-Okanogan Valley- 501 AM PDT Mon Oct 12 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 2:42 AM PDT | High Wind Warning | OTX | Benewah, Latah | 18 hr |
| Oct 13, 4:52 PM PDT | Dust Storm Warning | OTX | Adams, Grant, Lincoln | 53 min |
Nearby
Wind Advisories in Idaho, 2020Wind Advisories in Washington, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.